您当前所在位置: 首页 > 学者

王先智

  • 42浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 78下载

  • 0评论

  • 引用

期刊论文

Calculation of the fractal dimension of diffusion-limited aggregation by the renormalization-group approach in an arbitrary Euclidean dimnsion d

王先智Xian-zhi Wang Yun Huang

PHYSICAL PEVIEW A, 1992, 46 (8): 46-46,-0001,():

URL:

摘要/描述

We use the real-space renormalization-group approach to calculate the fractal dimension of diffusion-limited aggregation for a alttice with an arbitrary Euclidean dimension d. The results obtained are in good agreement with numerical numerical results. We prove that D → d-1 as d → ∞

关键词:

【免责声明】以下全部内容由[王先智]上传于[2005年07月15日 19时30分25秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果